# SDR REXA2024102200913

- Difficulty date: September 6, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CORRODED BETWEEN F.S. 280 TO F.S. 295 AND BETWEEN STGR 26R TO STGR 25R.  REPAIRED IAW ENDEAVOR AIR  EA CRJ753-17310, DATE: 9/16/2024, REV IR.
